# SDR UPS02839042

- Difficulty date: July 21, 2001
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 67,542 hours, 44,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799253N1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 EVIDENCE OF CORROSION UNDER NR 2 ADF ANTENNA, CORRODED BEYOND LIMITS STA 70 TO 190 LONG 31L TO 31R.  REMOVED AND REPLACED SKIN BETWEEN STA 70 TO 190 LONG 31L TO 31R IAW DWG 5779925, SRM 53-1-0, 51-1-21, 51-1-20D.
